# SDR AALA20100602DFW01

- Difficulty date: June 1, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 59,879 hours, 20,501 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 CENTER LAVATORY OCCUPIED SIGN LAMPS INOPERATIVE.  REPLACED LAMP FOR ROW 20 CENTER LAVATORY OCCUPIED SIGN.  OPS CHECKED NORMAL.
